The existence of steady solutions of the Kuramoto-Sivashinsky equation

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Exact Solutions of the Generalized Kuramoto-Sivashinsky Equation

In this paper we obtain  exact solutions of the generalized Kuramoto-Sivashinsky equation, which describes manyphysical processes in motion of turbulence and other unstable process systems.    The methods used  to determine the exact solutions of the underlying equation are the Lie group analysis  and the simplest equation method. The solutions obtained are  then plotted.

متن کامل

Steady states of the conserved Kuramoto-Sivashinsky equation

Recent work on the dynamics of a crystal surface [T. Frisch and A. Verga, Phys. Rev. Lett. 96, 166104 (2006)] has focused the attention on the conserved KuramotoSivashinsky (CKS) equation: ∂tu = −∂xx(u+ uxx + ux), which displays coarsening. For a quantitative and qualitative understanding of the dynamics, the analysis of steady states is particularly relevant. In this paper we provide a detaile...

متن کامل

exact solutions of the generalized kuramoto-sivashinsky equation

in this paper we obtain  exact solutions of the generalized kuramoto-sivashinsky equation, which describes manyphysical processes in motion of turbulence and other unstable process systems.    the methods used  to determine the exact solutions of the underlying equation are the lie group analysis  and the simplest equation method. the solutions obtained are  then plotted.

متن کامل

Meromorphic traveling wave solutions of the Kuramoto–Sivashinsky equation

We determine all cases when there exists a meromorphic solution of the ODE νw + bw + μw + w/2 +A = 0. This equation describes traveling waves solutions of the KuramotoSivashinsky equation. It turns out that there are no other meromorphic solutions besides those explicit solutions found by Kuramoto and Kudryashov. The general method used in this paper, based on Nevanlinna theory, is applicable t...

متن کامل

Existence and generalized Gevrey regularity of solutions to the Kuramoto–Sivashinsky equation in R

Motivated by the work of Foias and Temam [C. Foias, R. Temam, Gevrey class regularity for the solutions of the Navier–Stokes equations, J. Funct. Anal. 87 (1989) 359–369], we prove the existence and Gevrey regularity of local solutions to the Kuramoto–Sivashinsky equation in Rn with initial data in the space of distributions. The control on the Gevrey norm provides an explicit estimate of the a...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Journal of Differential Equations

سال: 1989

ISSN: 0022-0396

DOI: 10.1016/0022-0396(89)90134-4